# SDR JBXA000238

- Difficulty date: January 31, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 1,832 hours, 1,623 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R50967
- Part serial: 076A
- Condition: Detached
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE FELL OFF IN HAND ON CLIMBOUT.  REMOVED AND REPLACED IAW AMM 32-31-01.
